# SDR SWAA2022030905184

- Difficulty date: May 14, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY TENSION STRAP AT B.S. 794; R.B.L. 19; W.L. 155. / DAMAGE EVALUATION ON ACB TENSION STRAP; WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO HOLES. PER 53-60-15 REMOVED AND INSTALLED NEW ACB TENSION STRAP BS772-867; RBL 19; PER DWGS 146A0081; 146A8340; 146A8120 AND SRM 51-40-02 87713U 22MAY19
